# SDR 2006FA0000868

- Difficulty date: July 20, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N993LC
- Make and model: Cessna 650
- Aircraft serial: 6500027
- Engine: Garrtt TFE731*
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 62266502
- Condition: Mismanufactured
- Location: Fuel Low Level
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL, FOUND FUEL LEAK NEAR IB END OF RT WING.  INVESTIGATION SHOWED THE LOW LEVEL FUEL LIMIT SWITCH WAS NOT ASSEMBLED.  THE FLOAT, PN L15F2, WAS NOT ATTACHED TO THE MOUNT ASSY PN 62266503.  THIS ALLOWED FUEL TO LEAK FROM THE WING.  SWITCH WAS ASSEMBLED, REINSTALLED AND LEAK CHECKED.  NO FURTHER LEAKS NOTED.  (K)
